Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Skin red after long term usage of betnovate. Upper skin removed with benzoyl peroxide. Suggested treatment?

hey i m 27 years old. i used betnovate n for a long time round about 8 years after sumtime my face became red allover. then i go to chandigarh pgi. they gave me benzoyl peroxide n i used it thrice n then my upper layer of skin is removed with d use of benzoyl peroxide. after tht my skin is red 24 hours. sir i m very much disappointed no cream work on my face n i got inflammation n redness . please suggest me wht should i do?
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Hi betnovate should not be used for long time for any makes the skin comprimised .it makes red.wrinckles may appear and acne may occur.stop betnovate first and then a moisteriser for few days until erythema disappears

Then apply benzyl peroxide if there are pimples.try to use it only once in the night time .sometimes peeling occurs if it is that case use a moisteriser before applying and apply BP for short time
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor